# SDR WX0A2025111232632

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 52,534 hours, 39,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED CAP CHECK.  REMOVED AND REPLACED CABIN EMERGENCY BATTERIES IAW AMM 33-51-38-400-002-A OPS CHECKED GOOD.
